Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes chills and belching after receiving a Cortisone injection?

Had a cortisone injection last week in my foot. Now feeling freezing cold, then hot, sick, belching something terrible, tired, little gastric and feel I want to vomit but don t. Really don t think it was the injection as I have had them before in my hit with no problem and before that I would get hot flushes after I ate or a hot drink. The freezing bit worries me as I had Malaria about 30 years ago and have had an episodes only a few time since. Thank you. I am 73 female
Thu, 28 Jun 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I received a cortisone injection in both ankles yesterday around 4pm. I have a headache and face is very flushed and warm today. I had same injections in both feet in March with no issues. Could this headache and flushing be from the recent injections. Thank you, Rita Lynn YYYY@YYYY

doctor1 MD

My doctor gave me a cortizone injection in my neck yesterday in an attempt to dissolve scar tissue. This is the the 3rd injection in 6 months. I woke up at 3 a.m., could not go back to sleep, and my heart is racing to the point of hurting. I d like to know how long to expect these side effects, and how long cortizone stays in your system. Thanks.

doctor1 MD

I just had a Synvigo one/ Cortisone injection all in the same needle. Now my knee is swelling up. I went to the Doctor . He is out of town and his staff gave me a cortisone pill pack. It really hasn t helped. I m just trying to figure out what to do.. thanks for trying to help but I really need to go see the Doctor that has given the injections